zbMATH — the first resource for mathematics

Une famille de schémas numériques T.V.D. pour les lois de conservation hyperboliques. (A family of total variation diminishing numerical schemes for hyperbolic conservation laws). (French) Zbl 0623.65093
The author considers the numerical solution of the Cauchy problem for hyperbolic conservation laws. The family of numerical schemes of total variation diminishing type are constructed. Godunov’s and Glimm’s schemes are included. Particular properties of the numerical approximations are investigated. In the scalar case stability and convergence to the weak entropy solution of the problem are proved. Some numerical results are presented.
Reviewer: S.Gocheva-Ilieva
65M12 Stability and convergence of numerical methods for initial value and initial-boundary value problems involving PDEs
65M06 Finite difference methods for initial value and initial-boundary value problems involving PDEs
35L65 Hyperbolic conservation laws
Full Text: DOI EuDML
[1] A J CHORIN, Random choice solution of hyperbolic Systems of equations,Comm Pure Appl Math 18 (1965), pp 695-715
[2] J GLIMM, Solutions in the large for nonlinear hyperbolic Systems of equations, Communications on pure and applied mathematics 18 (1965), pp 697-715 Zbl0141.28902 MR194770 · Zbl 0141.28902 · doi:10.1002/cpa.3160180408
[3] S K GODOUNOV, A finite difference method for the numerical computation of discontinuous solutions of the equations of fluid dynamics, Mat Sb 47 (1959), pp 271-290
[4] S K GODOUNOV et Coll, Résolution numérique des problèmes multidimensionnels de la dynamique des gaz, Mir, MOSCOU 1979 Zbl0421.65056 MR596224 · Zbl 0421.65056
[5] A HARTEN and P D LAX, A random choice finite-difference scheme for hyperbolic conservation laws, SIAM J Numer Anal 18 (1981), pp 289-315 Zbl0467.65038 MR612144 · Zbl 0467.65038 · doi:10.1137/0718021
[6] S N KRUZKOV, First order quasi-linear equations in several independent variables, Math URSS Sb , 10 (1970), pp 217-243 Zbl0215.16203 · Zbl 0215.16203 · doi:10.1070/SM1970v010n02ABEH002156
[7] P D LAX, Hyperbolic Systems of conservation laws and the mathematical theory of shock waves, SIAM Régional Conference Series in Applied Mathematics 11, 1973 Zbl0268.35062 MR350216 · Zbl 0268.35062
[8] P D LAX, Hyperbolic Systems of conservation laws, II Comm Pure Appl Math, 10 (1957), pp 537-566 Zbl0081.08803 MR93653 · Zbl 0081.08803 · doi:10.1002/cpa.3160100406
[9] B VAN LEER, On the relation between the upwind differencing schemes of Godounov, Enquist-Osher, and Roe, SIAM J Sci Stat Comp 5 (1984), pp 1-20 Zbl0547.65065 MR731878 · Zbl 0547.65065 · doi:10.1137/0905001
[10] A Y LEROUX, Thèse de Docteur ès-Sciences Mathématiques, Université de Rennes (1979)
[11] T P LUI, Admissible solutions of hyperbolic conservation laws, Mémoire of the AMS, Vol 30, No 240, 1981 Zbl0446.76058 MR603391 · Zbl 0446.76058
[12] T P LIU, The determnistic version of the Glimm scheme, Comm Math Phys , 57 (1977), pp 135-148 Zbl0376.35042 MR470508 · Zbl 0376.35042 · doi:10.1007/BF01625772
[13] S OSHER, Riemann solvers, the entropy condition, and difference approximations, SIAM J Numer Anal 21 (1984), pp 217-235 Zbl0592.65069 MR736327 · Zbl 0592.65069 · doi:10.1137/0721016
[14] S OSHER and F SOLOMON, Upwind schemes for hyperbolic Systems of conservation laws, Math Comp , 38 (1981), pp 357-372 Zbl0483.65055 MR645656 · Zbl 0483.65055 · doi:10.2307/2007275
[15] P L ROE, Approximate Riemann solvers, parameter vectors and difference schemes, J Comp Phys 43 (1981), pp 357-372 Zbl0474.65066 MR640362 · Zbl 0474.65066 · doi:10.1016/0021-9991(81)90128-5
[16] M SCHATZMAN, Introduction à l’analyse des systèmes hyperboliques de lois de conservation non-lineaire, Publication de l’Equipe d’Analyse Numérique Lyon-Saint-Etienne (1985) No 37
[17] G A SOD, A survey of several difference methods for Systems of nonlinear hyperbolic conservation laws, J Comput Phys , 27 (1978), pp 1-31 Zbl0387.76063 MR495002 · Zbl 0387.76063 · doi:10.1016/0021-9991(78)90023-2
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.